Qr code
DALIAN UNIVERSITY OF TECHNOLOGY Login 中文
DUAN Ben

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates


Academic Titles:
Gender:Male
Alma Mater:The Chinese University of Hong Kong
Degree:Doctoral Degree
Status:On the job
School/Department:School of Mathematics, Dalian University of Technology
Discipline:Applied Mathematics
Business Address:Office: Room1135, Innovation Park Building, DLUT
E-Mail:
Click: times

The Founding Time:..

The Last Update Time:..

Current position: Home >> Scientific Research >> Paper Publications

Global smooth axisymmetric subsonic flows with nonzero swirl in an infinitely long axisymmetric nozzle

Hits : Praise

Indexed by:Journal Papers

First Author:Duan, Ben

Correspondence Author:Duan, B (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China.

Co-authors:Weng, Shangkun

Date of Publication:2018-10-01

Journal:ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK

Included Journals:SCIE

Volume:69

Issue:5

ISSN No.:0044-2275

Key Words:Euler; Axially symmetric; Stream function; Swirl

Abstract:In this paper, we consider steady full Euler system in three-dimensional axisymmetric nozzles. The existence and uniqueness of global smooth subsonic compressible flows with nonzero swirl component are established. With the upstream shear flow conditions and the solid wall boundary conditions, we obtain the asymptotic behavior and the critical mass flux. For general infinitely long axisymmetric nozzles, it is worth noting that this is a first result containing non-trivial swirl velocity.